# SDR CALA2017121904523

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 86,255 hours, 20,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS DISPLAYED LAVATORY SMOKE. AFT RIGHT LAVATORY SMOKE ALARM SOUNDED. NO SMOKE OR ODOR PRESENT. EMERGENCY DECLARED. REMOVED AND REPLACED SMOKE AFT RIGHT REF TASK 26-14-00-735-001 OPS CK OK.
